American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D50) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] N. Chernov and D. Dolgopyat. The Galton board: Limit theorems and recurrence. J. Amer. Math. Soc. 22 (2009) 821-858. MR 2505302.
Abstract, references, and article information
View Article: PDF

[2] Kariane Calta. Veech surfaces and complete periodicity in genus two. J. Amer. Math. Soc. 17 (2004) 871-908. MR 2083470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Curtis T. McMullen. Billiards and Teichmüller curves on Hilbert modular surfaces. J. Amer. Math. Soc. 16 (2003) 857-885. MR 1992827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1